Reference Type | Journal (article/letter/editorial) |
---|
Title | Analytic solution to the non-linear diffusion equation for fluids of constant compressibility |
---|
Journal | Journal of Petroleum Science and Engineering |
---|
Authors | Jelmert, T.A. | Author |
---|
Vik, S.A. | Author |
Year | 1996 (May) | Volume | 14 |
---|
Issue | 3 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/0920-4105(95)00050-xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 7157053 | Long-form Identifier | mindat:1:5:7157053:0 |
---|
|
GUID | 0 |
---|
Full Reference | Jelmert, T.A., Vik, S.A. (1996) Analytic solution to the non-linear diffusion equation for fluids of constant compressibility. Journal of Petroleum Science and Engineering, 14 (3). 231-233 doi:10.1016/0920-4105(95)00050-x |
---|
Plain Text | Jelmert, T.A., Vik, S.A. (1996) Analytic solution to the non-linear diffusion equation for fluids of constant compressibility. Journal of Petroleum Science and Engineering, 14 (3). 231-233 doi:10.1016/0920-4105(95)00050-x |
---|
In | (1996, May) Journal of Petroleum Science and Engineering Vol. 14 (3) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.